# SDR FDEA202212012954

- Difficulty date: December 1, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING MAJOR REPAIR, EXTERNAL DOUBLER FOUND ON THE LH WING OUTBD AILERON,   INBARD END AND LOWER SURFACE REPAIR REQUIRES EVALUATION TO DETERMINE IF REPAIR IS   IN ACCORDANCE WITH APPROVED DATA. REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND REPLACED DOUBLER ON THE L/H WING   O/B AILERON LWR SURFACE SKIN I/B END IAW MD-11 SRM 57-60-80-2R FIG 201 REPAIR 2.
